# SDR SIMA200501916

- Difficulty date: January 15, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION MAINTENANCE FOUND THE FORWARD CABIN DOUBLER AT FRAME 20 HAS CORROSION NEAR IB EDGE.  MAINTENANCE REMOVED AND REPLACED NEW DOUBLER IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200502486) (K)
